Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Partitions and diamond


Author: Pierre Matet
Journal: Proc. Amer. Math. Soc. 97 (1986), 133-135
MSC: Primary 03E05; Secondary 03E50
DOI: https://doi.org/10.1090/S0002-9939-1986-0831401-8
Corrigendum: Proc. Amer. Math. Soc. 101 (1987), 519-520.
MathSciNet review: 831401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We restate the diamond principle in terms of partitions, and we show that a weakening of diamond follows from the generalized continuum hypothesis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E50

Retrieve articles in all journals with MSC: 03E05, 03E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831401-8
Keywords: Partitions, Ketonen's lemma, diamond
Article copyright: © Copyright 1986 American Mathematical Society